# SDR UPS97224625

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Engine: Rroyce TAY65154
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, ATB-NR 3 ENG FOD DAMAGE (INC NR RS97-274) POST FLIGHT INSPECTION (VISUAL) OF NR 3 ENGINE INDICATES FOD DAMAGE.  REPLACED NR 3 ENGINE PER T/C.
